# SDR N6WA20120702301

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 18,162 hours, 12,303 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE OUT, CAUTION MESSAGE AND PROXIMITY SYS 2 STAGES MESSAGE, INSPECTED AND CLEANED PX 107 IN THE PASSENGER DOOR AND PERFORMED AN OPS CHECK OF THE DOOR IAW 54-70-04 OP'S CHECK GOOD AND NO FAULTS AT THIS TIME.
